# SDR SWAA2022011906681

- Difficulty date: August 31, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 40,663 hours, 27,786 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF DENTED AND HAS CORROSION. / REMOVED AND REPLACED FLOOR PANEL 120AF IAW AMM 25-52-10.
